# SDR A6WA202102147631

- Difficulty date: February 8, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT IN SKIN AT FUSELAGE STA 672.20+2 STR 26+1.  ***AIRCRAFT REMOVED FROM SERVICE***  EVALUATED AND HAND DRESSED DENT AT FS 672.20 STR 26R+1.  HFEC INSPECTION PERFORMED WITH NO INDICATION NOTED.REF: ASAP EA # AWAC-CRJ253-01573, REV A DATED 02/11/21
